# SDR AALA2020072079015

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,050 hours, 7,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MOST CEILING EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-11. OPERATIONAL CHECK GOOD.
